Alert archive / Ohio / River Flood Warnings in 2015

River Flood Warning 61, NWS Cleveland, OH

June 29, 2015Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Jun 29, 2015, 5:38 PM EDT for Marion County, Ohio. It took effect at Jun 29, 2015, 11:00 PM EDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Jun 29, 2015, 5:38 PM EDT (21:38 UTC)
In effect from
Jun 29, 2015, 11:00 PM EDT
Expired
Jul 6, 2015, 11:00 PM EDT
In force
7 days
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Marion County, OH

The radar

The Cincinnati radar (KILN), 130 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Prospect (PRGO1). The gauge peaked at 8.93 ft at Jun 29, 2015, 10:00 PM EDT.

actionminormoderate51006/2906/3007/0107/0207/0307/0407/0507/0607/0707/08
Action stage
8 ft
Minor stage
12 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03219500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

388 
WGUS41 KCLE 292138
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
538 PM EDT MON JUN 29 2015

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-300538-
/O.NEW.KCLE.FL.W.0061.150630T0300Z-000000T0000Z/
/PRGO1.1.ER.150630T0300Z.150630T0600Z.000000T0000Z.NO/
538 PM EDT MON JUN 29 2015

The National Weather Service in Cleveland has issued a 

* Flood warning for 
  the Scioto River Near Prospect
* From this evening until further notice
* At  5:00 PM Monday the stage was...8.7 feet 
* Minor flooding is forecast 
* Flood stage is 9.0 feet 
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
3 follow-up statements
657 
WGUS81 KCLE 300220
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1020 PM EDT MON JUN 29 2015

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Grand River At Painesville
  Maumee River Near Grand Rapids
  Scioto River Near Prospect

...The flood warning continues for the following rivers in Ohio...

  Maumee River At Waterville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-301020-
/O.EXT.KCLE.FL.W.0053.000000T0000Z-150701T0834Z/
/WDVO1.3.ER.150627T2154Z.150629T1000Z.150701T0234Z.NO/
1020 PM EDT MON JUN 29 2015

The flood warning continues for
  The Portage River At Woodville.
* At  9:30 PM Monday the stage was 13.2 feet. 
* Flood stage is 9.0 feet. 
* Moderate Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will fall to below flood stage by Tuesday 
  night.
* At 14.0 feet...Homes in Pemberville upstream of Woodville inundated
  with a few feet of water.
* At 13.0 feet...Flood waters inundate basements of property adjecent
  to the river near Pemberville. In Woodville Trail Marker Park and 
  adjacent low lying roads inundated. 
* At 12.0 feet...Lower portions of South Cherry Street near Trail 
  Marker Park inundated. Water approaches property south of 
  Pemberville Road.
* At 11.0 feet...The river floods Trail Marker Park up to Erie 
  Street.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.


&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC085-301020-
/O.EXT.KCLE.FL.W.0052.000000T0000Z-150630T1424Z/
/PNVO1.1.ER.000000T0000Z.150629T0230Z.150630T0824Z.NO/
1020 PM EDT MON JUN 29 2015

The flood warning continues for
  The Grand River At Painesville.
* At 10:00 PM Monday the stage was 8.3 feet. 
* Flood stage is 8.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by early 
  Tuesday morning.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the 
  metropark south of Painesville. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC095-173-301020-
/O.EXT.KCLE.FL.W.0058.000000T0000Z-150701T2100Z/
/GRRO1.2.ER.150628T1540Z.150630T0000Z.150701T0900Z.NR/
1020 PM EDT MON JUN 29 2015

The flood warning continues for
  The Maumee River Near Grand Rapids.
* At  8:00 PM Monday the stage was 19.2 feet. 
* Flood stage is 17.5 feet. 
* Moderate Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will fall to below flood stage by Wednesday 
  morning.
* At 20.0 feet...500 year flood level. The dike protecting Grand 
  Rapids is overtopped and several businesses inundated. Water 
  threatens the railroad bridge upstream where it crosses Wapakoneta 
  Road. 
* At 19.5 feet...Front Street inundated. Numerous farm fields and 
  parking lots flooded. Businesses threatened in Grand Rapids.
* At 18.5 feet...100 year flood level. Mary Jane Thursten State Park 
  Campground inundated. Homes in Wood County cut off from emergency 
  access. Portions of route 24 inundated. The metropark facilities 
  inundated.  
* At 18.0 feet...Water starts to cover Front Street just west of the 
  Grand Rapids business district over portions of Beaver, West, and 
  Mill Streets. Campgrounds along the river are under water.
* At 17.5 feet...Flood waters inundate Grand Rapids Road cutting off 
  access to a few homes. Mill Street access on the east end of Front 
  Street Flooded. Route 24 threatened by rising flood waters. Water 
  can back up through storm drains causing flooding on the south side
  of Grand Rapids. 

&&

LAT...LON 4143 8388 4148 8376 4145 8374 4139 8388


$$

OHC095-173-301020-
/O.CON.KCLE.FL.W.0056.000000T0000Z-000000T0000Z/
/WTVO1.1.ER.000000T0000Z.150629T2000Z.000000T0000Z.NO/
1020 PM EDT MON JUN 29 2015

The flood warning continues for
  The Maumee River At Waterville.
* At 10:00 PM Monday the stage was 14.0 feet. 
* Flood stage is 11.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to a stage of 12.6 feet by Wednesday
  morning.
* At 14.0 feet...Residences along the river may experience basement 
  flooding.
* At 13.0 feet...Floodwaters can back up through storm drains onto 
  Water Street in Waterville making roads inaccessible. 
* At 12.0 feet...Flooding begins in Side Cut Metropark. The river is
  out of banks in Waterville. 
* At 11.0 feet...A few riverside cabins in Waterville become 
  threatened. Lowland flooding occurs along with some water 
  inundation on River Road. 
* At 9.0 feet...Flooding occurs in lowland areas near the river.


&&

LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
      4145 8374                       

$$

OHC101-301020-
/O.EXT.KCLE.FL.W.0061.150630T0338Z-000000T0000Z/
/PRGO1.1.ER.150630T0338Z.150630T0600Z.000000T0000Z.NO/
1020 PM EDT MON JUN 29 2015

The flood warning continues for
  The Scioto River Near Prospect.
* until further notice.
* At 10:00 PM Monday the stage was 8.9 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast.
* Forecast...the river will rise to near 9.1 feet BY late tonight.
  Additional rises are possible thereafter.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
544 
WGUS81 KCLE 300922
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
522 AM EDT TUE JUN 30 2015

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Maumee River Near Grand Rapids
  Maumee River At Waterville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-301722-
/O.CON.KCLE.FL.W.0053.000000T0000Z-150701T0834Z/
/WDVO1.3.ER.150627T2154Z.150629T1000Z.150701T0234Z.NO/
522 AM EDT TUE JUN 30 2015

The flood warning continues for
  The Portage River At Woodville.
* At  4:30 AM Tuesday the stage was 12.8 feet. 
* Flood stage is 9.0 feet. 
* Moderate Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by tonight.
* At 13.0 feet...Flood waters inundate basements of property adjecent
  to the river near Pemberville. In Woodville Trail Marker Park and 
  adjacent low lying roads inundated. 
* At 12.0 feet...Lower portions of South Cherry Street near Trail 
  Marker Park inundated. Water approaches property south of 
  Pemberville Road.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC095-173-301721-
/O.CON.KCLE.FL.W.0058.000000T0000Z-150701T2100Z/
/GRRO1.2.ER.150628T1540Z.150630T0000Z.150701T0900Z.NR/
522 AM EDT TUE JUN 30 2015

The flood warning continues for
  The Maumee River Near Grand Rapids.
* At  8:00 PM Monday the stage was 19.2 feet. 
* Flood stage is 17.5 feet. 
* Moderate Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will fall to below flood stage by early 
  Wednesday morning.
* At 19.5 feet...Front Street inundated. Numerous farm fields and 
  parking lots flooded. Businesses threatened in Grand Rapids.
* At 18.5 feet...100 year flood level. Mary Jane Thursten State Park 
  Campground inundated. Homes in Wood County cut off from emergency 
  access. Portions of route 24 inundated. The metropark facilities 
  inundated. 

&&

LAT...LON 4143 8388 4148 8376 4145 8374 4139 8388


$$

OHC095-173-301721-
/O.CON.KCLE.FL.W.0056.000000T0000Z-000000T0000Z/
/WTVO1.1.ER.000000T0000Z.150630T0700Z.000000T0000Z.NO/
522 AM EDT TUE JUN 30 2015

The flood warning continues for
  The Maumee River At Waterville.
* At  5:00 AM Tuesday the stage was 13.8 feet. 
* Flood stage is 11.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to a stage of 12.6 feet by Wednesday
  morning.
* At 14.0 feet...Residences along the river may experience basement 
  flooding.
* At 13.0 feet...Floodwaters can back up through storm drains onto 
  Water Street in Waterville making roads inaccessible.

&&

LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
      4145 8374                       

$$

OHC101-301721-
/O.EXT.KCLE.FL.W.0061.000000T0000Z-150701T0044Z/
/PRGO1.1.ER.150630T1715Z.150630T1800Z.150630T1844Z.NO/
522 AM EDT TUE JUN 30 2015

The flood warning continues for
  The Scioto River Near Prospect.
* At  5:00 AM Tuesday the stage was 8.8 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
912 
WGUS81 KCLE 301431
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1031 AM EDT TUE JUN 30 2015

...The flood warning is cancelled for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-301501-
/O.CAN.KCLE.FL.W.0061.000000T0000Z-150701T0044Z/
/PRGO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1031 AM EDT TUE JUN 30 2015

The flood warning is cancelled for
  The Scioto River Near Prospect.
* At 10:00 AM Tuesday the stage was 8.5 feet. 
* Flood stage is 9.0 feet. 
* Forecast...the river crested below flood stage at 8.7 feet.  The 
  river will fall to 7.2 feet by this evening.


&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
Sefcovic

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 29, 3:55 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 29, 3:55 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
355 PM EDT MON JUN 29 2015

.SYNOPSIS...
LOW PRESSURE WILL WEAKEN AS IT MOVES ACROSS NORTHERN OHIO TONIGHT
LEAVING A WEAK FRONTAL BOUNDARY OVER THE REGION. AN UPPER LEVEL
TROUGH WILL PASS OVER THE AREA ON TUESDAY CONTINUING THE ACTIVE
WEATHER. HIGH PRESSURE OVER THE UPPER GREAT LAKES ON WEDNESDAY
WILL BUILD TO THE CENTRAL GREAT LAKES ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
FLOOD WATCH IS VERY CONDITIONAL FOR TONIGHT. IT ALL HINGES ON HOW
FAR NORTH THE CONVECTION OVER SOUTHERN OHIO CAN DRIFT. THE
HEAVIEST OF THE THUNDERSTORMS LOOK AS IF THEY WILL REMAIN FROM
CENTRAL OHIO SOUTHWARD. HOWEVER ANYTHING THAT MOVES FURTHER NORTH
COULD PRODUCE A QUICK HALF AN INCH WHICH WOULD CAUSE PROBLEMS OVER
OUR ALREADY WET SOILS.

THE SHOWERS...MAYBE THUNDER...WILL MOVE NORTH OF THE AREA ALONG
THE WEAK WARM FRONT THROUGH THE OVERNIGHT. THIS WOULD WARRANT THE
MENTION OF AT LEAST LIKELY POPS FOR THE EASTERN 2/3RDS OF THE
REGION.

TEMPERATURES TONIGHT WILL BE A BIT WARMER THAN LAST NIGHT WITH THE
CLOUD COVER. LOWS WILL GENERALLY BE WITHIN A COUPLE DEGREES OF
60.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
THE UPPER LEVEL TROUGH WILL DEEPEN OVER THE GREAT LAKES AS A
STRONGER PIECE OF JET ENERGY PASSES NEAR THE AREA. THIS SHOULD
PRODUCE ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. HOWEVER THERE
IS UNCERTAINTY OF WHAT WILL PROVIDE THE SURFACE CONVERGENCE TO GET
THE SHOWERS/THUNDER TO DEVELOP. THE MAIN FOCUS APPEARS TO BE THE
SOUTHERN PORTION OF THE COUNTY WARNING AREA. THE TROUGH WILL
REMAIN ALOFT ON WEDNESDAY AND WITH A FRONTAL BOUNDARY/OUTFLOWS IN
THE AREA THERE MAY BE SOME MORE SHOWERS/THUNDERSTORMS ACROSS THE
SOUTHERN COUNTY WARNING AREA. HIGH PRESSURE ATTEMPTS TO BUILD
INTO THE REGION FOR THURSDAY INTO THURSDAY NIGHT WITH DRIER
CONDITIONS.

HIGHS THROUGH THE SHORT TERM WILL GENERALLY BE IN THE MIDDLE 70S
BUT MAY BE IMPACTED BY CONVECTIVE DEBRIS CLOUDINESS EACH DAY.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THE HOLIDAY WEEKEND MIGHT END UP HAVING MORE FAIR WEATHER THAN
UNSETTLED. GFSENS HAS TRENDED FURTHER SOUTH WITH THE STORM TRACK.
HAVE LEANED THAT DIRECTION WHICH FALLS IN LINE WITH THE WPC PROGS.
MUCH WEAKER MID AND UPPER FLOW THAN WE HAVE SEEN RECENTLY ALTHOUGH
THE EASTERN U.S. KEEPS A BROAD UPPER TROUGH WHILE THE WEST RETAINS
THE RIDGE. TWO WEAK SYSTEMS MOVE THROUGH THE FLOW...ONE POSSIBLY
SATURDAY AND THE OTHER SUNDAY NIGHT. THE SURFACE HIGH HOLDS STRONG
OVER THE LOCAL AREA FOR FRIDAY AND TO SOME DEGREE SUNDAY. THEREFORE
PRECIP CHANCES DO NOT EXCEED 30 OR 40 PERCENT THROUGH THE LONG
WEEKEND AND INTO MONDAY.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
FIRST WAVE OF RAIN IS MOVING THROUGH OHIO ALONG THE EASTERN FLANK OF
A SURFACE LOW. SHOWERS ARE MAINLY LIGHT...AND NEARLY ALL
TERMINALS ARE VFR...WITH DRY AIR PREVENTING CIGS FROM FALLING OFF TOO
QUICKLY INTO RESTRICTED CATEGORIES. EXPECT THIS TREND TO CONTINUE
THROUGH THE AFTERNOON AND EVENING AS THE LOW NUDGES CLOSER TO
NORTHERN OHIO. EVENTUALLY CIGS WILL DROP OFF TO MVFR AND
POTENTIALLY IFR OVERNIGHT. VISIBILITY WILL ALSO BE RESTRICTED AT
TIMES OVERNIGHT WITH BR. TUES AFTERNOON BROAD LOW PRESSURE REMAINS
IN PLACE AT THE SFC. MODELS DIVERGE REGARDING QPF THROUGH THE
AFTERNOON. THE LATEST NAM SCOURS OUT THE MOISTURE PRETTY QUICKLY
BEHIND THE LOW...WHICH WOULD NOT LEND ITSELF TO SHOWERS.
HOWEVER...THE GFS STAMPS OUT QPF THROUGH THE AFTERNOON DUE IN PART
TO ABUNDANT LOW LEVEL MOISTURE. THIS SET OF TAFS LEANS TOWARDS THE
NAM GUIDANCE FOR TUE AFTERNOON.

OUTLOOK...NON VFR POSSIBLY LINGERING INTO TUESDAY. AREAS OF NON
VFR WEDNESDAY.

&&

.MARINE...
OVERALL NO EXCESSIVELY STRONG WINDS EXPECTED ON THE LAKE THROUGH
SATURDAY...AND FOR A THE FIRST HALF OF THE WEEK THE GRADIENT WILL BE
WEAK AND THEREFORE THE WINDS LIGHTER. VARIABLE WINDS TO START THIS
EVENING WILL INCREASINGLY BECOME EASTERLY AS LOW PRESSURE APPROACHES
THE LAKE FROM THE SOUTH. IT WILL WEAKEN AND BECOME DIFFUSE OVERNIGHT
AND BY TUESDAY THE MEAN FLOW WILL BE SOUTHWEST. A COLD FRONT CROSSES
THE LAKE TUESDAY EVENING FOLLOWED BY HIGH PRESSURE THAT WILL BUILD
ACROSS THE GREAT LAKES. NORTHWEST WINDS WILL BECOME NORTHEAST WITH
THE HIGH STAYING NORTH OF LAKE ERIE. THE NEXT LOW PRESSURE SYSTEM
WILL TRACK SOUTH OF THE LAKE SO WINDS WILL BE MAINTAINED FROM THE
NORTHEAST UNTIL SATURDAY WHEN THAT LOW SHIFTS EAST OF THE OH/PA LINE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ013-020>023-031>033-
     038.
     FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR OHZ017-027>030-
     036-037-047.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...OUDEMAN
AVIATION...MAYERS
MARINE...OUDEMAN
Hazardous weather outlook, Jun 29, 12:52 PM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1252 PM EDT MON JUN 29 2015

OHZ003-006>008-301700-
LUCAS-WOOD-OTTAWA-SANDUSKY-
1252 PM EDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FLOOD WARNINGS CONTINUE FOR LUCAS...WOOD...OTTAWA AND SANDUSKY
COUNTIES. ADDITIONAL RAINFALL AROUND A HALF INCH THROUGH TONIGHT.
THIS ADDITIONAL RAINFALL COULD AGGRAVATE RESIDUAL FLOODING AND
LEAD TO ADDITIONAL RISES ON RIVERS AND CREEKS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ017-027>030-036-037-047-301700-
HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
1252 PM EDT MON JUN 29 2015

...FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ013-020>023-031>033-038-301700-
GEAUGA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-
1252 PM EDT MON JUN 29 2015

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ009>012-014-018-019-089-PAZ001>003-301700-
ERIE OH-LORAIN-CUYAHOGA-LAKE-ASHTABULA INLAND-SENECA-HURON-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1252 PM EDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ANOTHER ROUND OF RAIN WILL MOVE THROUGH THE AREA FROM WEST TO EAST
TODAY AND TONIGHT. MOST AREAS WILL SEE BETWEEN A QUARTER AND
HALF AN INCH OF RAIN. GIVEN THE SATURATED SOIL ACROSS THE
AREA...WATER WILL RUN-OFF AND COULD LEAD TO MINOR FLOODING OR
AGGRAVATE EXISTING FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-301700-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1252 PM EDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:15 PM EDTAreal Flood AdvisoryCLEHancock22 hr
Jun 29, 4:09 AM EDTFlood WatchCLEAshland, Crawford, Cuyahoga, Erie, Geauga, Hancock and 17 more17 hr

Nearby

River Flood Warnings in Ohio, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.